# SDR AALA201806259014

- Difficulty date: June 23, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N136AN
- Make and model: Airbus A321-231
- Aircraft serial: 6532
- Aircraft time: 10,220 hours, 3,894 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY CYLINDER HAD LOW PRESSURE.   MAINTENANCE SERVICED THE CYLINDER IAW AMM 52-10-00, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
